Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on a result of McKean


Author: Marysia Tarnopolska-Weiss
Journal: Proc. Amer. Math. Soc. 56 (1976), 337-338
MSC: Primary 10D05; Secondary 22E40, 20H10
DOI: https://doi.org/10.1090/S0002-9939-1976-0406933-0
MathSciNet review: 0406933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The diameter of the Dirichlet polygon associated to certain discontinuous groups acting on the upper half-plane is shown to be bounded. This clarifies a point in the proof of a result of McKean.


References [Enhancements On Off] (What's this?)

  • [1] C. Chabauty, Limite d'ensembles et géométrie des nombres, Bull. Soc. Math. France 78 (1950), 143-151. MR 12, 479. MR 0038983 (12:479f)
  • [2] H. P. McKean, Jr., Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure Appl. Math. 25 (1972), 225-246. MR 0473166 (57:12843a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D05, 22E40, 20H10

Retrieve articles in all journals with MSC: 10D05, 22E40, 20H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0406933-0
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society